Ambien CR Prescription Paper, Losing My Hair, Bald Spot, Blood Work, Baldness
I am 32 years old. For years I have suffered with insomnia. I finally decided to do something about it and get a prescription because I was tired of always being tired in the daytime and not sleeping well at night. Well almost 3 weeks ago I was prescribed ... more »
I am 32 years old. For years I have suffered with insomnia. I finally decided to do something about it and get a prescription because I was tired of always being tired in the daytime and not sleeping well at night. Well almost 3 weeks ago I was prescribed with Ambien CR. That 3rd week of taking Ambien I noticed significant hair loss behind my right ear. I now have a bald spot the size of 2 quarters. My hair is continuing to fall out still today and that spot is now enlarging. I made an appointment to my physician and she claimed Ambien has no side effect of hair loss. Strange thing is, I have never experienced any side effect that Ambien reads on the prescription paper from the pharmacist and the pharmacist claims hair loss isn’t a side effect found in research. My memory is well collected and usually when I would take the Ambien CR I would wake up feeling great. Now taking the Ambien allowed me to sleep well relaxed but with 4 hours max and I would wake well alert to start the day. Those 4 hours of rest did feel like an 8-hour rest. So that was the only downfall with sleep using Ambien CR is that I was sleeping enough hours like I should have been. My physician now claims I have Alopecia Aerate because significant hair loss has caused baldness on my head. Blood work was tested for various diagnoses of illnesses and my results came back clear. She referred me to a dermatologist next week to seek help if it's possible for hair growth while I still take Rogain. I find it quit amazing that with in a few weeks of taking Ambien CR that I have experienced patches of baldness. I did stop taking Ambien CR because I strongly believe this Ambien CR is the cause of my hair loses. Me losing my hair have caused me to become depressed. I am very worried and scared that I may loss more hair and that the bald spot will continue to grow larger with extensive hair loss because I took Ambien CR before. I just know that this drug is the cause of my hair loss. I pray that with dermatology help that my hair will stop falling out and grow back. I DO believe hair loss is my side effect of Ambien CR since I experienced no other side effect of this drug.